Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 220, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Sep 26, 2012, 6:32 PM CDT for Howard County, Martin County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2012, 6:32 PM CDT (23:32 UTC)
- Expired
- Sep 26, 2012, 7:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Howard County, TX, Martin County, TX
The radar
The Midland/Odessa radar (KMAF), 64 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 26, 3:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 192 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 2223 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
224
WUUS54 KMAF 262332
SVRMAF
TXC227-317-270030-
/O.NEW.KMAF.SV.W.0220.120926T2332Z-120927T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
632 PM CDT WED SEP 26 2012
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HOWARD COUNTY IN WEST TEXAS...
NORTHEASTERN MARTIN COUNTY IN WEST TEXAS...
* UNTIL 730 PM CDT
* AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FLOWER GROVE...OR 21 MILES SOUTH OF LAMESA...MOVING EAST AT 20
MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
FLOWER GROVE...
BROWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR WEST TEXAS.
&&
LAT...LON 3251 10158 3224 10157 3223 10176 3225 10199
3251 10196
TIME...MOT...LOC 2332Z 235DEG 15KT 3245 10187
$$2 follow-up statements
662
WWUS54 KMAF 270000
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
700 PM CDT WED SEP 26 2012
TXC227-317-270030-
/O.CON.KMAF.SV.W.0220.000000T0000Z-120927T0030Z/
HOWARD TX-MARTIN TX-
700 PM CDT WED SEP 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN MARTIN AND NORTHWESTERN HOWARD COUNTIES...
AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BROWN...OR ABOUT 21 MILES SOUTHEAST OF LAMESA...MOVING
NORTHEAST AT 15 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
ACKERLY...
BROWN...
KNOTT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR WEST TEXAS.
&&
LAT...LON 3251 10158 3224 10157 3223 10176 3225 10199
3251 10196
TIME...MOT...LOC 2359Z 235DEG 15KT 3249 10172
$$365
WWUS54 KMAF 270024
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
724 PM CDT WED SEP 26 2012
TXC227-317-270030-
/O.CON.KMAF.SV.W.0220.000000T0000Z-120927T0030Z/
HOWARD TX-MARTIN TX-
724 PM CDT WED SEP 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN MARTIN AND NORTHWESTERN HOWARD COUNTIES...
AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES NORTHEAST OF LENORAH...OR ABOUT 17 MILES NORTH
OF STANTON...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...BROWN...
FLOWER GROVE AND KNOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR WEST TEXAS.
&&
LAT...LON 3251 10158 3224 10157 3223 10176 3225 10199
3251 10196
TIME...MOT...LOC 0023Z 235DEG 15KT 3238 10183
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 2:47 PM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, Sep 26, 2:47 PM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 247 PM CDT WED SEP 26 2012 .SYNOPSIS... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM TODAY ALONG THE HIGHER TERRAIN IN W TX AND ACROSS SE NM THIS AFTERNOON. STORMS WILL DEVELOP IN THOSE LOCATIONS FIRST AND THEN MOVE EASTWARD DURING THE EVENING HOURS. SOME STORMS MIGHT BE SEVERE AND WILL BE SCATTERED IN NATURE. RAIN CHANCES WILL INCREASE FROM WEST TO EAST DURING THE NEXT COUPLE OF DAYS. && .DISCUSSION... AN UPPER LEVEL TROUGH IS CENTERED OVER THE FOUR CORNERS REGION OF THE CONUS AND WILL CONTINUE TO DIG SOUTHWESTWARD DURING THE AFTERNOON/EVENING HOURS TODAY. AS THIS TROUGH DIGS SOUTHWARD IT WILL ENTRAIN RICH MID AND UPPER LVL MOISTURE FROM TROPICAL STORM MIRIAM. AS THIS MOISTURE IS ADVECTED OVER THE REGION...IT WILL INCREASE THE INSTABILITY FROM W TO E TODAY. A 250MB JET WILL BE SLIGHTLY TO THE NORTH OF THE CWA TODAY...SO STRONG CONVERGENCE AT THE SFC SHOULD BE PRESENT. THE COMBINATION OF 0-6KM BULK SHEAR ON THE MAGNITUDE OF 30 KNOTS...COMBINED WITH STEEP MID AND LOW LVL LAPSE RATES AND RELATIVELY WEAK CIN VALUES SHOULD RESULT IN AN ENVIRONMENT CONDUCIVE FOR SEVERE THUNDERSTORMS. HAIL NEAR 1 IN AND GUSTY WINDS WILL BE POSSIBLE. CLOUD BASES WILL BE HIGH NEAR 10K FT ASL ALONG WITH MODELS INDICATING AT DRY LOW LAYERS...NOTED ON INVERTED V SOUNDINGS...EXPECT SOME OF THESE SEVERE STORMS TO PRODUCE VERY STRONG WINDS. PW VALUES WILL BE ABOVE 1.3 INCHES SO HYBRID MICROBURSTS WILL BE POSSIBLE. A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS. THE UPPER LEVEL FLOW ON THURSDAY WILL BECOME LESS DEFINED AS A RIDGE OVER THE SE US BUILDS WESTWARD AND THE UPPER TROUGH STALLS OVER THE AREA. THIS WESTWARD BACK BUILD WILL ALLOW REMNANTS FROM TROPICAL STORM MIRIAM TO BE EJECTED INTO OUR CWA FOR THE NEXT COUPLE OF DAYS. MODERATE TO HEAVY RAIN SHOWERS WITH A FEW THUNDERSTORMS CAN BE EXPECTED WITH THIS SYSTEM. PW VALUES WILL REMAIN NEAR 1.5 IN TO 2.0 IN THROUGH SATURDAY MORNING. HIGH PW VALUES WILL RESULT IN THE POSSIBILITY FOR FLASH FLOODING ACROSS THE CWA WITH THE HEAVIER RAIN SHOWERS. SHOWERS AND THUNDERSTORMS WILL START IN THE WESTERN CWA THURSDAY MORNING AND THEN SLOWLY TRANSLATE EASTWARD DURING THE DAY. LATE THURSDAY INTO FRIDAY A STALWART TROUGH WILL MOVE INTO THE GREAT LAKES REGION FORCING THE RIDGE TO BE PUSHED SOUTH WHICH WILL RESULT IN THE REMNANTS TO SETTLE OVER THE REGION FOR TIL SATURDAY EVENING. SATURDAY EVENING THE TROUGH WILL MOVE OVER THE MID WESTERN US AND CHANGE THE FLOW ALOFT OVER SE NM AND W TX TO A DOMINANT NW FLOW AND PUSH THE REMNANTS OUT OF THE CWA. THE CHANCE FOR RAIN WILL DIMINISH BY MID NEXT WEEK. TEMPERATURES ACROSS THE REGION WILL BE SLIGHTLY AT OR BELOW NORMAL THROUGH THE EXTENDED FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... ANDREWS TX 66 84 63 77 / 40 40 60 60 BIG SPRING TX 67 85 64 76 / 20 30 50 60 CARLSBAD NM 65 83 63 80 / 30 50 50 30 DRYDEN TX 69 85 68 84 / 10 40 50 60 FORT STOCKTON TX 66 84 64 79 / 40 40 50 60 GUADALUPE PASS TX 61 76 55 72 / 20 50 50 30 HOBBS NM 63 80 62 75 / 40 50 50 40 MARFA TX 57 77 57 72 / 30 50 60 60 MIDLAND INTL AIRPORT TX 67 84 63 78 / 20 40 50 60 ODESSA TX 67 84 63 77 / 30 40 50 60 WINK TX 68 85 66 81 / 40 50 60 60 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 44/81
Hazardous weather outlook, Sep 26, 1:50 PM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 150 PM CDT WED SEP 26 2012 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-271900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 150 PM CDT WED SEP 26 2012 /1250 PM MDT WED SEP 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON OVER SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS. ANY THUNDERSTORMS THAT DO DEVELOP WILL BE ACCOMPANIED BY FREQUENT LIGHTNING. A FEW STORMS COULD BECOME SEVERE...WITH GUSTY WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS THURSDAY THROUGH SATURDAY. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED...BUT HEAVY RAINFALL IS LIKELY. THIS MAY CAUSE LOCALIZED FLASH FLOODING OF LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND 44
In the hours before
Special weather statement, Sep 26, 4:18 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 418 PM CDT WED SEP 26 2012 TXZ045-050-262145- GAINES-ANDREWS- 418 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55 MPH WINDS AFFECTING NORTH CENTRAL ANDREWS AND SOUTHEASTERN GAINES COUNTIES UNTIL 445 PM CDT... A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 15 MILES SOUTHEAST OF SEMINOLE IN SOUTH CENTRAL GAINES COUNTY AT 418 PM CDT...MOVING NORTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR WEST TEXAS. && LAT...LON 3277 10231 3257 10222 3247 10247 3258 10262 TIME...MOT...LOC 2118Z 238DEG 14KT 3256 10247
Special weather statement, Sep 26, 4:45 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 445 PM CDT WED SEP 26 2012 TXZ045-046-050-262215- DAWSON-GAINES-ANDREWS- 445 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING NORTHEASTERN ANDREWS...SOUTHEASTERN GAINES AND SOUTHWESTERN DAWSON COUNTIES UNTIL 515 PM CDT... A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 12 MILES SOUTHWEST OF SAND AT 445 PM CDT...MOVING NORTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3280 10219 3261 10204 3246 10235 3262 10248 TIME...MOT...LOC 2145Z 236DEG 11KT 3259 10232
Special weather statement, Sep 26, 5:00 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
500 PM CDT WED SEP 26 2012
TXZ050-262230-
ANDREWS-
500 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTHEASTERN ANDREWS COUNTY UNTIL 530 PM CDT...
A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 15 MILES NORTHEAST
OF ANDREWS IN OPEN COUNTRY OF NORTHEASTERN ANDREWS COUNTY AT 500 PM
CDT...MOVING NORTHEAST AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR WEST TEXAS.
&&
LAT...LON 3251 10234 3251 10221 3244 10223 3237 10222
3232 10242 3247 10254
TIME...MOT...LOC 2200Z 236DEG 12KT 3245 10239Special weather statement, Sep 26, 5:32 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
532 PM CDT WED SEP 26 2012
TXZ046-050-051-262300-
DAWSON-MARTIN-ANDREWS-
532 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTHEASTERN ANDREWS...NORTHERN MARTIN AND
SOUTHERN DAWSON COUNTIES UNTIL 600 PM CDT...
A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 17 MILES
SOUTHWEST OF PATRICIA AT 532 PM CDT...MOVING NORTHEAST AT 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR WEST TEXAS.
&&
LAT...LON 3252 10219 3269 10220 3277 10199 3262 10179
3243 10174 3231 10231 3248 10240
TIME...MOT...LOC 2232Z 239DEG 9KT 3243 10228Special weather statement, Sep 26, 5:58 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 558 PM CDT WED SEP 26 2012 TXZ081-262330- BIG BEND AREA- 558 PM CDT WED SEP 26 2012 ...A STRONG THUNDERSTORM IS LOCATED 15 MILES EAST OF PERSIMMON GAP MOVING TO THE NORTH AT AROUND 10 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL UP TO THE SIZE OF NICKELS AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR WEST TEXAS. && LAT...LON 2950 10284 2952 10301 2971 10303 2968 10278 TIME...MOT...LOC 2255Z 000DEG 0KT 2959 10292
Special weather statement, Sep 26, 6:20 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
620 PM CDT WED SEP 26 2012
TXZ046-051-262345-
DAWSON-MARTIN-
620 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTHERN MARTIN AND SOUTHEASTERN DAWSON COUNTIES
UNTIL 645 PM CDT...
A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 15 MILES NORTH
OF TARZAN AT 619 PM CDT...MOVING EAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR WEST TEXAS.
&&
LAT...LON 3279 10182 3254 10169 3221 10171 3223 10199
3243 10211
TIME...MOT...LOC 2319Z 226DEG 13KT 3243 10196The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 7:00 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos, Terrell | 45 min |
| Sep 25, 7:13 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 47 min |
| Sep 25, 7:19 PM CDT | Special Weather Statement | MAF | Howard | 26 min |
| Sep 25, 7:34 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 41 min |
| Sep 25, 7:55 PM CDT | Special Weather Statement | MAF | Mitchell | 35 min |
| Sep 25, 7:56 PM CDT | Special Weather Statement | MAF | Terrell | 49 min |
| Sep 26, 3:45 PM CDT | Special Weather Statement | MAF | Andrews | 30 min |
| Sep 26, 4:10 PM CDT | Special Weather Statement | MAF | Ward | 35 min |
| Sep 26, 4:18 PM CDT | Special Weather Statement | MAF | Gaines | 27 min |
| Sep 26, 4:24 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Reeves, Ward | 59 min |
| Sep 26, 4:45 PM CDT | Special Weather Statement | MAF | Dawson | 30 min |
| Sep 26, 4:48 PM CDT | Severe Thunderstorm Warning | MAF | Dawson, Gaines | 42 min |
| Sep 26, 5:00 PM CDT | Special Weather Statement | MAF | Andrews | 30 min |
| Sep 26, 5:04 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Ward, Winkler | 56 min |
| Sep 26, 5:32 PM CDT | Special Weather Statement | MAF | Dawson | 28 min |
| Sep 26, 5:37 PM CDT | Severe Thunderstorm Warning | MAF | Dawson, Martin | 38 min |
| Sep 26, 5:43 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Martin, Midland | 62 min |
| Sep 26, 5:58 PM CDT | Special Weather Statement | MAF | Brewster | 32 min |
| Sep 26, 6:20 PM CDT | Special Weather Statement | MAF | Martin | 25 min |
| Sep 26, 6:50 PM CDT | Special Weather Statement | MAF | Borden | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.